Air-Power 100 tabs by Enzymatic Therapy
- Guaifenesin Expectorant
- Helps Thin and Loosen Mucus
- Clears Respiratory Airways
Fast-acting Air-Power guaifenesin expectorant helps thin and loosen mucus, making coughs more productive and clearing airways for respiratory comfort. This non-drowsy formula contains the expectorant guaifenesin in a base of natural herbs and is safe for both adults and children.
Adults and children 12 years of age and over: 1 to 2 tablets every 4 hours, not to exceed 12 tablets in 24 hours.
Children 6 to under 12 years of age: 1/2 to 1 tablet every 4 hours, not to exceed 6 tablets in 24 hours.
Children under 6 years of age: consult a doctor.
| SUPPLEMENT FACTS |
Serving size: 1 Tablet
Servings per Container: 100
| ||Amount |
| % Daily Value|
|Guaifenesin (Glycerol Guaiacolate) ||200 mg ||*|
|Inactive ingredients (alphabetical order) carnauba wax, cellulose, fenugreek (Trigonella foenum-graecum) seed extract 4:1, magnesium stearate, marshmallow (Althaea officinalis) root extract 3.5:1, modified cellulose, modified cellulose gum, mullein (Verbascum thapsus) leaf, PABA (para-aminobenzoic acid), soy lecithin, and stearic acid.|
|* Daily Value Not Established|
|Percent Daily Values are based on a 2,000 calorie diet.|
Other Ingredients: None.
Contains NO sugar, yeast, wheat, gluten, corn, dairy products, artificial coloring, artificial flavoring, preservatives, or ingredients of animal origin. This product contains natural ingredients; color variations are normal.
Each tablet contains: Sodium 10 mg
Warning: Do not take this product for persistent or chronic cough such that occurs with smoking, asthma, chronic bronchitis, or emphysema, or where cough is accompanied by excessive phlegm (mucus) unless directed by a doctor.
Stop use and ask a doctor if cough persists more than one week, tends to recur, or is accompanied by a fever, rash or persistent headache. A persistent cough may be a sign of a serious condition.
If pregnant or breast-feeding, ask a health professional before use. Keep out of the reach of children. In case of an overdose get medical help or contact a Poison Control Center right away.
Product ID: ET02321
Suggested Retail Price:
Your Price: $9.25
You can also order by calling
While we work to ensure that product information is correct, on occasion manufacturers may alter their ingredient lists. Actual product packaging and materials may contain more and/or different information than that shown on our Web site. We recommend that you do not solely rely on the information presented and that you always read labels, warnings, and directions before using or consuming a product. For additional information about a product, please contact the manufacturer. Content on this site is for reference purposes and is not intended to substitute for advice given by a physician, pharmacist, or other licensed health-care professional. You should not use this information as self-diagnosis or for treating a health problem or disease. Contact your health-care provider immediately if you suspect that you have a medical problem. Information and statements regarding dietary supplements have not been evaluated by the Food and Drug Administration and are not intended to diagnose, treat, cure, or prevent any disease or health condition.
Betterhealthinternational.com assumes no liability for inaccuracies or misstatements about products.